# SDR SWAA2021082498145

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT ; 2021-348865 / [01] FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING # 453A2610 REV C; MATERIAL USED PN# A90RG1W-48144; PO# 2021-123272; [02] TASK COMPLETED   FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING # 453A2610 REV C; MATERIAL USED PN# A90RG1W-48144; PO# 2021-123272
